MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2015-210709

Медицинская библиотека · BMJ case reports · 2015

Hyperleucocytosis following G-CSF treatment for sulfasalazine-induced agranulocytosis.

Chan Kenneth, Farooq Redwan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Agranulocytosis is a rare but serious adverse effect of sulfasalazine treatment. We present a case of a 51-year-old woman receiving sulfasalazine for inflammatory arthritis presenting with sore throat, fever, lethargy and leucopenia (white cell count 0.9 × 10(9)/L). After 9 days of treatment with filgrastim (granulocyte-colony stimulating factor, G-CSF), her white cell count increased to 77.4 × 10(9)/L. This case highlights the importance of recognising sulfasalazine-induced agranulocytosis and the management of hyperleucocytosis following G-CSF treatment, to prevent harmful sequelae.

Для цитирования: Chan Kenneth, Farooq Redwan. Hyperleucocytosis following G-CSF treatment for sulfasalazine-induced agranulocytosis.. BMJ case reports. 2015. DOI: 10.1136/bcr-2015-210709.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.